Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: cystitis

Posted by Mary on July 16, 1999, at 14:34:12

In reply to interstitial cystitis and bacteria, posted by marlene on May 16, 1999, at 14:26:11

Have you been taking any medications during this period? I finally found a urologist who recognized that I had all these symptoms without a sign of bacteria. He says I have "neurogenic bladder" as a side effect of antidepressants. As I understand it, the drug suppresses the normal involuntary urge to urinate, so I have to "push" in order to go. This leads to chronic pain, retention, frequency, and incontinence. He claims that the only solution is to stop the antidepressant. However, I have read in Psycho-Babble that bethanecol may be able to counteract this effect.

If you have been taking any medication, I urge you to see a urologist who is more up on his or her pharmacology to see if "bladder problems" are a possible side effect.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mary thread:6180